# SDR QXEA2010040700223

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 572-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - SUSPECT CORROSION ON SIDE SEAT TRACK RT FROM FS 572-669.4.  BLENDED OUT ALL CORROSION FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-13.  TREATED IAW REO 670-53-00-13.
